# SDR SWIA200718178

- Difficulty date: March 22, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 11,777 hours, 10,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Condition: Cracked
- Location: Pax Door Motor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT PAX DOOR ASSIST MOTOR MOUNT STRUCTURE AFT RADIUS, DISCOVERED AT C-CHECK.  INSTALLED NEW STIFFENER P/N 601R 317745-7 P/O 27867 PER CRJ200 SRM 51-42-06 PG 4 AND 18.
